s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Physique Quantique .:.
233 Documents classés par : 
Première Page Page Précédente ... 15 - 16 - 17 - 18 - 19 - 20 - 21 ... Page Suivante Page Finale
fulltext access Stability domain of systems of three arbitrary charges
Krikeb A., Martin A., Richard J.-M., Wu T.T.
Few-Body Systems 29 (2000) 237-257 [in2p3-00008004 - version 1]
fulltext accessible on an other server Thomas-Fermi approximation for Bose-Einstein condensates in traps
Schuck P., Vinas X.
Physical Review A: Atomic, Molecular and Optical Physics 61 (2000) 043603-(11 pages) [in2p3-00006007 - version 1]
fulltext access Spin dynamics of wave packets evolving with the Dirac Hamiltonian in atoms with high atomic number Z
Arvieu R., Rozmej P., Turek M.
Physical Review A: Atomic, Molecular and Optical Physics 62 (2000) 022514-8 pages [in2p3-00005940 - version 1]
fulltext accessible on an other server Moment of inertia of a trapped superfluid gas of atomic fermions
Farine M., Schuck P., Vinas X.
Physical Review A: Atomic, Molecular and Optical Physics 62 (2000) 013608-(11 pages) [in2p3-00005873 - version 1]
Quantum three body problems using harmonic oscillator bases with differe sizes
Silvestre-Brac B., Bonnaz R., Semay C., Brau F.
Rapport de recherche (2000) 33- [in2p3-00004804 - version 1]
fulltext accessible on an other server Solutions of the Wick-Cutkosky model in the light front dynamics
Mangin-Brinet M., Carbonell J.
Physics Letters B 474 (2000) 237-244 [in2p3-00004139 - version 1]
The Dirac oscillator. A relativistic version of the Jaynes-Cummings model
Rozmej P., Arvieu R.
Journal of Physics A: Mathematical and General 32 (1999) 5367-5382 [in2p3-00003884 - version 1]
fulltext accessible on an other server Precritical pair fluctuations and formation of a pseudogap in low-density nuclear matter
Schnell A., Roepke G., Schuck P.
Physical Review Letters 83 (1999) 1926-1929 [in2p3-00005184 - version 1]
fulltext access Symétrie et brisure de symétrie en mécanique quantique
Chomaz P.
Rapport de recherche (1998) 1-54 [in2p3-00978783 - version 1]
fulltext accessible on an other server On a generalized oscillator invariance algebra and interbasis expansions
Hakobyan Y., Kibler M., Pogosyan G.S., Sissakian A.N.
Yadernaya Fizika 61 (1998) 1893-1899 [in2p3-00005174 - version 1]